| Model Number |
WA4KA430 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction is expected or random component failure due to degradation without any design or manufacturing issue.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The date of event is unknown.A supplement report will be submitted if provided.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid arthroscope exhibited chipped lens.There was no patient involvement.